# SDR FDEA202012113123

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5654251
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOAD IN BAY 5L HAS A PUNCTURE IN UPPER SKIN.  REPAIRED PUNCTURE ON MAIN CABIN FLOOR BOARD AND APPLIED ANTI-SKID TAPE TO AREA, IAW B757 SRM 53-00-50 FIG 201.
